MathSciNet Relay Station
MathSciNet bibliographic data
MR2397060 34K18 (92D25)
Çelik, Canan The stability and Hopf bifurcation for a predator-prey system with time delay. Chaos Solitons Fractals 37 (2008), no. 1, 87–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement